# SDR USAA2012081400001

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A6724
- Condition: Bulged
- Location: Cabin
- Part time: 35,293 hours, 19,048 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING DVI OF THE RIGHT OFFWING SLIDE ENCLOSURE FOUND DOOR ISN'T FLUSH WITH THE OUTER SURFACE OF THE ENCLOSURE.  REPACKED RIGHT OFFWING SLIDE IAW CMM 25-60-58 REV 19 AND FOLDING PROCEDURE P-11907 REV P.
